# SDR A6WA20120926102

- Difficulty date: September 23, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 21,217 hours, 20,515 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 6013260503101
- Part serial: PACSLN3028318
- Condition: Faulty
- Location: Anti-Skid Sys
- Part time: 718 hours, 720 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ANTISKID OUTBOARD CAUTION MESSAGE AT 30KTS.  ABORTED TAKEOFF.  BTMS MAX READING 3, 3, 3, 3.  REMOVED AND REPLACED LEFT OUTBAORD ANTISKID HARNESS.
